Alert archive / New Hampshire / Flash Flood Warnings in 2017

Flash Flood Warning 6, NWS Gray, ME

July 1, 2017Coos County, Grafton County, New Hampshire

NWS Gray, ME issued this flash flood warning at Jul 1, 2017, 4:19 PM EDT for Coos County, Grafton County, New Hampshire. It was in force for 116 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2017, 4:19 PM EDT (20:19 UTC)
Expired
Jul 1, 2017, 6:15 PM EDT
In force
116 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Coos County, NH, Grafton County, NH

The radar

The Burlington radar (KCXX), 116 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 4:29 PM EDTFLASH FLOODBethlehem, NHWATER ON HIGHWAY 302 IN BETHLEHEM... ONE LANE CLOSED
Jul 1, 4:54 PM EDTFLASH FLOOD3 Ne Benton, NHROUTE 112 FLOODED. ROUTE 116 FLOODED WITH DEBRIS ON ROAD
Jul 1, 5:22 PM EDTFLASH FLOOD2 Nw Benton, NHROAD WASHED OUT AT INTERSECTION OF ROUTE 112 AND BRADLEY HILL RD
Jul 1, 5:22 PM EDTFLASH FLOODBath, NHBRIDGE WASHED OUT IN BATH NH
Jul 1, 5:41 PM EDTFLASH FLOODFranconia, NHWELLS ROAD CLOSED DUE TO FLOODING
Jul 1, 6:00 PM EDTFLASH FLOODHaverhill, NHRT 25 HAVERHILL TO BENTON CLOSED
Jul 1, 6:06 PM EDTFLASH FLOOD3 E Haverhill, NHROADS IMPASSABLE DUE TO FLOODING NEAR PIKE
Jul 1, 6:10 PM EDTFLASH FLOODThornton, NHJOHNSON BROOK IS OUT OF ITS BANKS. ROUTE 175 IS CLOSED DUE TO FLOODING.
Jul 1, 6:15 PM EDTFLASH FLOODEaston, NHRT 116 CLOSED FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
115 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

037 
WGUS51 KGYX 012019
FFWGYX
NHC007-009-012215-
/O.NEW.KGYX.FF.W.0006.170701T2019Z-170701T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Gray ME
419 PM EDT SAT JUL 1 2017

The National Weather Service in Gray Maine has issued a

* Flash Flood Warning for...
  Southern Coos County in northern New Hampshire...
  Central Grafton County in northern New Hampshire...

* Until 615 PM EDT

* At 418 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area, with rainfall rates in excess 
  of one inch per hour. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Berlin, Littleton, Lancaster, Bethlehem, Lincoln, Haverhill,
  Franconia, Woodstock, Piermont, Carroll, Gorham, Lyme, Lisbon,
  Jefferson, Bath, Dalton, Benton, Easton, Ellsworth and Whitefield.

This includes Interstate 93 between mile markers 84 and 131.
 
This also includes...
  Franconia Notch, Mount Moosilauke, Cannon Mountain, North Twin
Mountain, and Franconia Ridge.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 4397 7209 4401 7211 4408 7203 4411 7206
      4428 7207 4432 7203 4435 7191 4434 7185
      4440 7179 4442 7170 4450 7158 4457 7159
      4447 7118 4418 7138 4421 7139 4421 7143
      4416 7140 4381 7164 4384 7218

$$

Kimble
1 follow-up statement
323 
WGUS71 KGYX 012200
FFSGYX

Flash Flood Statement
National Weather Service Gray ME
600 PM EDT SAT JUL 1 2017

NHC007-009-012215-
/O.CON.KGYX.FF.W.0006.000000T0000Z-170701T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coos NH-Grafton NH-
600 PM EDT SAT JUL 1 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHERN COOS AND CENTRAL GRAFTON COUNTIES...

Heavy rain has led to localized flash flooding. Reports have 
indicated several roads are impassible due to flooding.

Some locations that will experience flooding include...
Berlin, Littleton, Lancaster, Bethlehem, Lincoln, Haverhill,
Franconia, Woodstock, Piermont, Carroll, Gorham, Lyme, Lisbon,
Jefferson, Bath, Dalton, Benton, Easton, Ellsworth and Whitefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 4397 7209 4401 7211 4408 7203 4411 7206
      4428 7207 4432 7203 4435 7191 4434 7185
      4440 7179 4442 7170 4450 7158 4457 7159
      4447 7118 4418 7138 4421 7139 4421 7143
      4416 7140 4381 7164 4384 7218

$$

Kimble

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 11:55 AM EDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jul 1, 11:55 AM EDT, 4 hours 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
1155 AM EDT Sat Jul 1 2017

.SYNOPSIS...
A cold front will approach the region from the west today with
another round of showers and thunderstorms expected. Some severe
thunderstorms will be possible...along with heavy rainfall and
localized flooding. Warm...but drier conditions are expected on
Sunday and Monday before cooler air courtesy of Canadian high
pressure arrives for Tuesday and Wednesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1155 AM Update...
Storms have weakened as they crossed the CT River Valley this
morning and coagulated into an area of heavy rain which is
affecting portions of southern and central NH. This area of
rain as well as cloud cover could interfere with later
convection but that remains to be seen. Have updated a few
products to remove fog wording and adjusted PoPs for current
radar trends. Also lowered high temperatures in a few spots
which may not see as much sun as expected.

9 AM Update...
A fast moving area of convection with an cluster of supercells
ahead of the main area of precipitation is moving through upper
NY state and into VT this morning. We are watching this
activity approach the CT River which may weaken the storms with
fog still in the valley. Regardless this is the type of storms
we saw last night...a mix of supercell/multicell which will
transition to a heavy rain threat eventually...and is indicative
of what we expect in a few hours. This short wave perturbation
moves along the warm front and exits this morning followed by a
stronger wave this afternoon. Expect strong instability and
good storm organization beginning early this afternoon based on
heating currently going on in southern NH and portions of
western ME.

Have added gusty winds back into the grids and adjusted other
weather parameters. Also increased PoPs over southern sections
this morning.

6 am.. just a minor adjustment to fog areas for this morning.
Afternoon damaging wind wording was added to western NH to
better match the day 1 SPC outlook.

At 3 am shower activity has mainly come to an end across the
forecast area. In the wake of the showers a very moist airmass
is in place with patchy fog expected to remain through sunrise.
A warm and humid airmass will remain in the area today allowing
for thunderstorms with heavy rain this afternoon. After sunrise
we will see a period of clearing skies through the southern
half of the area. This will allow temperatures to climb into the
80s in the south. A cold front approaches from the west this
afternoon. The upper level jet streak associated with this
front, in combination with the already moist and unstable
airmass will result in thunderstorms beginning to fire around
noon. These storms may become more organized and contain severe
wind gusts, especially in the south where heating is maximized.
The humid airmass will also allow for heavy rain within
thunderstorms - See Hydrology section below.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
As we move into the evening hours the cold front will finally
push through the CWA. Expect showers to linger through midnight
before clearing. Fog is again possible before the drier air mass
can finally begin to take hold on Sunday. Sunday will see high
temperatures climb to the upper 80s south to upper 70s north as
the westerly flow pushes drier air and clearing skies into the
region and prevents a sea breeze from taking hold.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
High Impact Weather Potential: Some threat for a thunderstorm far
southern NH on Monday...otherwise next chance for thunder will
arrive late Thursday through Friday.

Pattern: A glance at early morning water vapor imagery reveals a
ridge(+PNA)/trough pattern across western and central North
America...with weak ridging along the US East Coast.  Our recent
active weather has been related to energy ejecting from the trough
to our west...but this will change as we move into early next week
with this trough moving towards our longitude and introducing a
significantly drier airmass into the region.  Over the course of
next week...deterministic and ensemble guidance is in good agreement
that the longwave pattern will amplify...with a developing
longwave trough over the Gulf of Alaska...with subsequent
downstream ridge /and eventual trough/ development. The
developing ridge looks to set up a bit further east than where
it is currently...and be stronger...with the result being a
potentially stronger push of Canadian air by the end of this
forecast period and into next weekend. Ahead of this developing
trough...a brief period of building heights is likely around the
Thursday timeframe.

Pattern Implications: Trough location for Monday-Wednesday
suggests a drier period with seasonable temperatures.
Precipitation chances in this period will be more related to the
cool air aloft and thus will have more of a relationship to
terrain. Beyond this...moisture and precipitation chances will
increase as digging trough approaches from the west. Details
certainly differ between the various guidance solutions at this
range...but there is an increasing signal for precipitation in
the Thursday PM - Friday timeframe. The trend then turns
cooler/drier for next weekend.

The Details....

Monday: Secondary cold front and associated mid level shortwave move
through the region to start the week.  Based on the exact timing of
the front...there is some potential for a shower/storm to squeak
into southern NH before the front shifts south...however the better
chance for a few showers will be in the mountains given some upslope
enhancement and cooling temperatures aloft.  T8s will be falling
through the afternoon...but values in the AM near +14C south suggest
mid /upper?/ 80s will be attainable for southern NH and
southwestern ME with mid 70s to around 80 further north and
west. Clearing skies expected with drier air in place Monday
night allowing temps to fall into the 50s to lower 60s north to
south...right where they should be for this time of year.

Independence Day-Wednesday: High pressure crests over the region
during this period under northwest flow aloft.  PWATs -1 to -2 sigma
will accompany this high with two very nice days in store.  T8s +7-
10C on Tuesday rising a degree or so into Wednesday suggest highs
within a few degrees either side of climatology both days...just a
tad warmer Wednesday with afternoon sea-breezes along the coast.

Thursday-Friday:  High pressure pulls east and the pattern looks to
turn more active as we reach the end of the week.  Substantial
differences in the details arise at this point with the 00Z GFS/GGEM
developing a surface low ahead of digging Great Lakes shortwave as
it phases with cutoff low drifting through the Midwest.  This
surface low moves overhead or to our west with a period of
showers/thunderstorms likely. The 12Z ECMWF /with decent
support from the EC-EPS/ was much more progressive...with
increasing shower chances...but with any phasing occurring to
our east. The new 00Z ECMWF has trended closer to the GFS/GGEM
consensus. PoPs in the high chance category remain prudent
given decent but somewhat conflicting signals. Airmass aloft
will be warmer...and given the fact that rain will not likely
impact BOTH days significantly...could certainly see a warm
day...but confidence isn/t yet high on which. Can/t rule out
some severe potential at this range with impressive dynamics
upstream of the region suggesting good shear parameters.

&&

.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
Short Term... The moist airmass will continue to impact the area
through the next 36 hours. LIFR fog will develop in the hours
before daylight before burning off in the early morning. By
midday look for clouds to develop from west to east becoming
widespread in the afternoon with periods of MVFR showers. The
showers will develop into thunderstorms, some strong which may
briefly drop conditions to IFR. As the front clears the area
overnight more IFR fog is likely in the river valley before VFR
is finally able to return for Sunday.

Long Term...
The Sunday night through Wednesday period looks predominately VFR.
Some morning fog is possible at HIE/LEB with HIE possibly seeing an
afternoon shower on Monday.

&&

.MARINE...
Short Term... A few 5 ft seas out there but generally below
small craft criteria. There is potential for wind gusts to 25 kts
to mix down later tonight as the front crosses the waters
however a more stable marine layer may prevent them from getting
to the surface and have opted not to issue a SCA for now.
Conditions will improve on Sunday.

Long Term...
Some risk for marginal small craft winds/waves in the outer
waters on Monday...otherwise winds/waves look to remain below
small craft levels through Wednesday. Risk for more widespread
small crafts to end the week if stronger low pressure advertised
by the GFS/GGEM materializes.

&&

.HYDROLOGY...
A flash flood watch remains in effect for the northern portion
of the forecast area. PWAT values are forecast to remain above
the 90th percentile for this date providing plenty of moisture.
The approaching front and jet streak will result in storms
moving parallel to the front.. from southwest to northeast
these training storms will have the potential to drop well over
2-3" of rain. After the past few days the ground remains quite
saturated with Flash Flood Guidance values generally around 1.5"
in 1 hour in the far north and up to 2.5" in an hour in the
south, these values could easily be exceeded if storms line up
and so the Flash Flood watch will continue. The trend is for the
axis of heaviest rain to align with the more mountainous areas
which are also the flashiest.

From a river point of view any rainfall is less of a concern as
it is unlikely to be widespread enough to cause a significant
rise in mainstem rivers. A few of the quicker responding rivers
such as the Pemi at Woodstock and the Swift at Roxbury will
need to be watched.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch through late tonight for MEZ007>009-012>014-
     020>022-028.
NH...Flash Flood Watch through late tonight for NHZ001>006.
MARINE...None.

&&

NEAR TERM...Hanes
SHORT TERM...Curtis
LONG TERM...Arnott
Hazardous weather outlook, Jul 1, 4:18 PM EDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Gray ME
418 PM EDT Sat Jul 1 2017

MEZ018-019-NHZ010-013-022030-
Interior York-Interior Cumberland-Strafford-Interior Rockingham-
418 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for Maine, southwest Maine,
central New Hampshire and southern New Hampshire.

.DAY ONE...Tonight.

Showers and thunderstorms will increase in coverage this afternoon.
Some severe thunderstorms will be possible...with isolated
tornadoes and damaging winds being the primary threats. Very heavy
rainfall is also possible and may cause localized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NHZ007>009-011-012-015-022030-
Sullivan-Merrimack-Belknap-Cheshire-Eastern Hillsborough-
Western And Central Hillsborough-
418 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for New Hampshire, central New
Hampshire and southern New Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ023-025-026-NHZ014-022030-
Coastal York-Sagadahoc-Lincoln-Coastal Rockingham-
418 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...Tonight.

Showers and thunderstorms will increase in coverage this afternoon.
Some severe thunderstorms will be possible...with isolated tornadoes
and damaging winds being the primary threats. Very heavy rainfall is
also possible and may cause localized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Water temperatures at area beaches remain in the mid 50s presenting
a risk for hypothermia for recreational users during the holiday
weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ024-027-022030-
Coastal Cumberland-Knox-
418 PM EDT Sat Jul 1 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for south central Maine and
southwest Maine.

.DAY ONE...Tonight.

Showers and thunderstorms will increase in coverage this afternoon.
Some severe thunderstorms will be possible...with isolated tornadoes
and damaging winds being the primary threats. Very heavy rainfall is
also possible and may cause localized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

There is a moderate risk of rip currents for coastal Cumberland
County.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ007>009-012>014-020>022-NHZ001-002-022030-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Androscoggin-Kennebec-
Interior Waldo-Northern Coos-Southern Coos-
418 PM EDT Sat Jul 1 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SUNDAY...

This Hazardous Weather Outlook is for south central Maine,
southwest Maine, west central Maine, western Maine and northern New
Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms will increase in coverage this afternoon.
Some severe thunderstorms will be possible...with damaging winds
being the primary threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NHZ003>006-022030-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
418 PM EDT Sat Jul 1 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SUNDAY...
...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ028-022030-
Coastal Waldo-
418 PM EDT Sat Jul 1 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SUNDAY...
...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for south central Maine.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms will increase in coverage this afternoon.
Some severe thunderstorms will be possible...with damaging winds
being the primary threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ150>154-022030-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
418 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Strong to potentially severe thunderstorms are possible this
evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 1, 11:01 AM EDT, 5 hours 18 minutes before
Special Weather Statement
National Weather Service Gray ME
1101 AM EDT SAT JUL 1 2017

NHZ005-007-011530-
Southern Grafton-Sullivan-
1101 AM EDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SULLIVAN AND
SOUTHWESTERN GRAFTON COUNTIES...

At 1100 AM EDT, a strong thunderstorm was located near White River
Junction, moving northeast at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Lebanon, Grafton, Hanover, Enfield, Canaan, Grantham, Lyme, Cornish,
Dorchester, Plainfield and Orange.

This includes Interstate 89 between mile markers 45 and 60.

LAT...LON 4354 7238 4357 7238 4360 7234 4361 7234
      4367 7230 4369 7231 4370 7230 4385 7206
      4362 7185 4346 7231 4354 7239
TIME...MOT...LOC 1500Z 236DEG 25KT 4358 7231

Hanes
Special weather statement, Jul 1, 12:14 PM EDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Gray ME
1214 PM EDT SAT JUL 1 2017

NHZ003-005-007-008-011715-
Merrimack-Northern Grafton-Southern Grafton-Sullivan-
1214 PM EDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SULLIVAN AND
SOUTHWESTERN GRAFTON COUNTIES...

At 1214 PM EDT, a strong thunderstorm was located near Lebanon,
moving northeast at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lebanon, Grafton, Hanover, Enfield, Canaan, Danbury, Groton, Bristol,
Grantham, Lyme, Cornish, Croydon, Hebron, Dorchester, Plainfield,
Orange, Wentworth, Rumney, Springfield and Orford.

This includes Interstate 89 between mile markers 44 and 60.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4360 7234 4361 7234 4367 7230 4369 7231
      4372 7229 4375 7223 4389 7198 4365 7170
      4345 7231 4355 7238 4357 7238
TIME...MOT...LOC 1614Z 241DEG 21KT 4358 7229

mle
Special weather statement, Jul 1, 1:13 PM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Gray ME
113 PM EDT SAT JUL 1 2017

NHZ003>006-011815-
Northern Grafton-Southern Carroll-Southern Grafton-Northern Carroll-
113 PM EDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GRAFTON AND WEST CENTRAL
CARROLL COUNTIES...

At 113 PM EDT, a strong thunderstorm was located 8 miles north of
Groton, or 11 miles northwest of Plymouth, moving northeast at 30
mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lincoln, Plymouth, Franconia, Groton, Woodstock, Sandwich, Lyme,
Albany, Benton, Dorchester, Easton, Ellsworth, Wentworth, Livermore,
Rumney, Campton, Thornton, Waterville Valley and Orford.

This includes Interstate 93 between mile markers 83 and 111.

This also includes...
  Franconia Notch, Mount Moosilauke, Rumney Rocks, Cannon Mountain,
and Mount Whiteface.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4370 7188 4383 7205 4418 7169 4395 7131
TIME...MOT...LOC 1713Z 224DEG 24KT 4382 7190

mle
Local storm report, Jul 1, 3:06 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
306 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     FUNNEL CLOUD     8 NE PLYMOUTH           43.84N  71.58W
07/01/2017                   GRAFTON            NH   TRAINED SPOTTER

&&

EVENT NUMBER GYX1704061

SH
Local storm report, Jul 1, 3:10 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
310 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TORNADO          1 S BIG BASIN           43.86N  70.57W
07/01/2017                   CUMBERLAND         ME   SOCIAL MEDIA

            TWITTER PHOTO SHOWS WATERSPOUT OVER SEBAGO LAKE. TAKEN
            FROM LONG BEACH LOOKING EAST.

&&

EVENT NUMBER GYX1704063

KIMBLE
Special weather statement, Jul 1, 3:46 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Gray ME
346 PM EDT SAT JUL 1 2017

MEZ012-NHZ004-006-012015-
Southern Oxford-Southern Carroll-Northern Carroll-
346 PM EDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OXFORD AND EAST
CENTRAL CARROLL COUNTIES...

At 346 PM EDT, a strong thunderstorm was located near Tamworth, or
near Conway, moving northeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Conway, Fryeburg, Ossipee, Tamworth, Bartlett, Madison, Brownfield,
Freedom, Denmark, Albany, Eaton, Chatham and Stowe.

This also includes...
  Kearsarge North  and Peary Mountain.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4380 7117 4390 7130 4416 7104 4398 7080
TIME...MOT...LOC 1946Z 228DEG 32KT 4389 7117

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 10:32 AM EDTSpecial Weather StatementGYXMerrimack28 min
Jul 1, 11:01 AM EDTSpecial Weather StatementGYXSullivan29 min
Jul 1, 12:14 PM EDTSpecial Weather StatementGYXGrafton61 min
Jul 1, 1:13 PM EDTSpecial Weather StatementGYXGrafton62 min
Jul 1, 1:34 PM EDTSevere Thunderstorm WarningGYXCarroll, Grafton41 min
Jul 1, 1:46 PM EDTTornado WarningGYXCarroll, Grafton26 min
Jul 1, 3:18 PM EDTSevere Thunderstorm WarningGYXGrafton57 min
Jul 1, 3:23 PM EDTTornado WarningGYXGrafton14 min
Jul 1, 3:45 PM EDTBeach Hazards StatementGYXRockingham29 hr
Jul 1, 3:46 PM EDTSpecial Weather StatementGYXCarroll29 min
Jul 1, 3:51 PM EDTSevere Thunderstorm WarningGYXCarroll39 min
Jul 1, 4:02 PM EDTSevere Thunderstorm WarningGYXGrafton58 min
Jul 1, 4:08 PM EDTAreal Flood AdvisoryGYXCoos, Grafton2 hr
Jul 1, 4:13 PM EDTTornado WarningGYXCarroll47 min
Jul 1, 4:40 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Coos, Grafton65 min
Jul 1, 5:01 PM EDTTornado WarningGYXCarroll21 min
Jul 1, 5:04 PM EDTSevere Thunderstorm WarningGYXGrafton, Sullivan56 min
Jul 1, 5:10 PM EDTFlash Flood WarningGYXCarroll, Coos, Grafton2 hr
Jul 1, 5:39 PM EDTFlash Flood WarningGYXBelknap, Grafton, Merrimack, Sullivan2 hr
Jul 1, 5:48 PM EDTSevere Thunderstorm WarningGYXCarroll42 min
Jul 1, 5:50 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton, Merrimack55 min
Jul 1, 6:19 PM EDTAreal Flood WarningGYXCoos, Grafton116 min
Jul 1, 6:36 PM EDTRiver Flood WarningGYXGrafton17 hr
Jul 1, 6:58 PM EDTFlash Flood WarningGYXCarroll3 hr
Jul 1, 7:16 PM EDTSevere Thunderstorm WarningGYXCheshire, Grafton, Hillsborough, Merrimack, Sullivan59 min
Jul 1, 7:58 PM EDTFlash Flood WarningGYXGrafton, Sullivan2 hr

Nearby

Flash Flood Warnings in New Hampshire, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.